# SDR SWAA2025092316622

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N8844Q
- Make and model: Boeing 737-8
- Aircraft serial: 67488
- Aircraft time: 8,761 hours, 4,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT F/A FLASHLIGHT INOPERATIVE.  OPERATED AFT LEFT OTBD FLASHLIGHT TEST IAW AMM 25-64-00. CKS OK.
